# SDR SWIA200412958

- Difficulty date: January 21, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 39,925 hours, 48,939 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CRACKED FORWARD OF FRAME NR 1 ON RIGHT ENGINE NACELLE AT TOP INBOARD SIDE AT UPPER NUT PLATE STRIP.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED INBOARD SECTION OF CHANNEL FORWARD OF FRAME NR 1 ON RIGHT NACELLE IAW SRM 54-10-02.
